# SDR ASAA2018111396802

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,136 hours, 12,467 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT A "CONT CAB" ZONE TEMP LIGHT APPLIED QRH - COOLED THE FLIGHT DECK AND LIGHT EXTINGUISHED. SAME SITUATION OCCURRED A SECOND TIME. GROUNDED - YES. PERFORMED INITIAL EVALUATION FOR FLT DECK ZONE TRIM VALVE FAULT PER B737-800 FIM 21-62 TASK 832 AND TASK 833 - "VERIFY" TEST PASSED ON BOTH CONTROLLERS WITH NO FAULTS. REMOVED AND REPLACED CONTROL CABIN TEMP SENSOR FILTER PER B737-800 AMM 21-61-06-000-801/AMM 21-61-06-400-801. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION - OPERATIONAL TEST PER AMM 21-61-00-700-807-002 - ALL TESTS PASS.
